A general form of Green’s Formula and the Cauchy Integral Theorem

Julià Cufí, Joan Verdera

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2014 American Mathematical Society. We prove a general form of Green’s Formula and the Cauchy Integral Theorem for arbitrary closed rectifiable curves in the plane. We use Vituśkin’s localization of singularities method and a decomposition of a rectifiable curve in terms of a sequence of Jordan rectifiable sub-curves due to Carmona and Cufí.
Original languageEnglish
Pages (from-to)2091-2102
JournalProceedings of the American Mathematical Society
Volume143
Issue number5
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'A general form of Green’s Formula and the Cauchy Integral Theorem'. Together they form a unique fingerprint.

Cite this